Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Which contraceptive should be taken so that my weight does not increase ?

i was advised by my gyne to take AAAAAAA contraceptive pills . as i am overwieght, i am concerned that i might gain wieght . if so then i wont take any contraceptive pill. please advise..
Asked On : Wed, 8 Feb 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Oral contraceptive pills do not cause weight gain. If you are overweight and have irregular delayed menstrual cycle, you must be suffering from PCOS. Kindly continue with pills and in addition eat healthy and nutritious diet and do daily exercises.
Answered: Wed, 8 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor